MAUDE Adverse Event Report: ARTHREX, INC. CANN SCRW 3.75X 38MMFULLY THRDED; SCREW, FIXATION, BONE

ARTHREX, INC. CANN SCRW 3.75X 38MMFULLY THRDED; SCREW, FIXATION, BONE
Model Number CANN SCRW 3.75X 38MMFULLY THRDED
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a latarjet procedure, after pre-drilling and upon insertion of the ar-7000-38ft, the head of the screw broke off.The remaining part could not be removed from the patient.The fixation was reported to have been adequate and bone quality was reported to be good according to the surgeon.The guidewire and cannulated drill had been used to prep the bone prior to insertion.Screw head is available to return for evaluation.
 
Additional Manufacturer Narrative
Complaint confirmed, one head of a screw was received.Measurement of the returned screw head shows approximately 4.1mm of the proximal end of the screw was returned.Most likely cause of this failure is over-torquing of the screw, during insertion or improper insertion angle.

Brand Name
CANN SCRW 3.75X 38MMFULLY THRDED
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10184914
Report Number1220246-2020-01917
Device Sequence Number19515338
Product Code HWC
UDI-Device Identifier00888867041110
UDI-Public00888867041110
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCANN SCRW 3.75X 38MMFULLY THRDED
Device Catalogue NumberAR-7000-38FT
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/03/2020
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date06/23/2020
Supplement Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;